# SDR CA131112011

- Difficulty date: November 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 29,132 hours
- Engine: Ge CFM567B24
- System (JASC): 7300 · Engine Fuel and Control
- Part: Warning Light
- Condition: False Activation
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) IN THE CLIMB OUT, THE FUEL FILTER BYPASS LIGHT ILLUMINATED FOR THE NR 2 ENGINE. THE CREW COMPLETED THE NON-NORMAL CHECKLIST ASSOCIATED WITH 1 FILTER BYPASS LIGHT AND RETURNED.  TROUBLESHOOTING CARRIED OUT IAW FIM 73-05, TASK 801, OPERATE IAW MEL 73-4-1. RT FUEL FILTER DIFFERENTIAL PRESSURE WARNING SYSTEM INOPERATIVE.  FUEL FILTER REPLACED IAW AMM 73-11-02.  UPON SCHEDULED MAINTENANCE THE FOLLOWING DAY REPLACED THE NR 2 FFDPS IAW MM 73-34-01.  MEL RESTRICTIONS REMOVED.
